Sudden Onset of Tinnitus After Three Days of Accutane (Isotretinoin)

Discussion in 'Support' started by Sarah8712, Jun 7, 2020.

    1. Sarah8712

      Sarah8712 Member

      Tinnitus Since:
      06/2020
      Cause of Tinnitus:
      Medication
      Hello everyone,

      Like many of you, I am here because I've developed tinnitus that is seriously messing with my life.
      After 3 days on a low dose of Accutane I noticed a semi-mild tinnitus that seemed to come and go, after which I immediately stopped the medication.

      Approximately 4 days after this, out of nowhere the tinnitus increased significantly, to the point I could hear it over practically everything. I went to the GP and the emergency room twice, but they were little help.

      A few days after this my tinnitus calmed down, and was hardly noticeable. One night I even felt as though I could go to sleep without any masking noises. It was this same night, however, that I woke up an hour later with it blaring in my ears and I feel as though it's only gotten worse since.

      It's been about 10 days since the initial onset and I don't know what to do! I know that acting early is crucial, so any direction would be much appreciated!

      I only just turned 22, so is there a chance my body could heal itself? It seems as though it had begun to before the tinnitus spiked again.
       
      • Hug Hug x 3
    2. pinklights98
      No Mood

      pinklights98 Member

      Tinnitus Since:
      08/2016
      Cause of Tinnitus:
      Loud Noise Exposure
      You can try the following supplements: NAC, turmeric, and magnesium. I am the same age as you, and I hope you recover so much.
       
      • Hug Hug x 2
Loading...

Share This Page